# SDR ASAA2023050643159

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,598 hours, 11,826 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 33,027 hours, 10,389 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 33,027 hours, 10,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX. 30 EACH MISSING BUSHING FOR #2 ENGINE. HIGH PRESSURE COMPRESSOR ACTUATION RINGS, STAGE 1,2,AND 3 REF B737-900 AMM 72-32-00-00-200-801. ESN # 658-751. GROUNDED - YES. REMOVED ESN # 658-751 ON #2 ENGINE REF A/C W/O # 1952623 T/C #78471000. INSTALLED SERVICEABLE ENGINE ESN # 854-749 REF. T/C #78471001.
